Skip to content
BP meds and low testosterone
avatar
johnny300 posted:
Been taking bp meds for about 4 years now. Recently had some blood tests done and found out my testosterone was low. BP side effects include possible erectile dysfunction. Could there be a connection? Do bp meds cause possible ed problems by lowering testosterone or some other reason?
Reply
 
avatar
Byroney_WebMD_Staff responded:
Dear johnny300, I have an article on Hypertension and Erectile Dysfunction which may help. Also, take a look at how High Blood Pressure Leads to Erectile Dysfunction. Once you've read the articles, you may want to discuss the information with your doctor for further options. Yours in health, Byroney
 
avatar
johnny300 responded:
I guess my question is can BP meds lower testosterone levels. Is that how they can cause ED or is it some other reason.


Helpful Tips

High Blood Pressure/Weight Loss
Lossing a significant amount of weight will help your blood pressure go down and possibly get you off of your medication. I know people who ... More
Was this Helpful?
17 of 19 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center